See what questions
a doctor would ask.
ACAD9 deficiency: A metabolic disorder involving a deficiency of an enzyme (acyl-CoA dehydrogenase-9). The symptoms are variable and are usually triggered by a viral infection or ingestion of aspirin which can trigger a Reye-like episode which can cause death. More detailed information about the symptoms, causes, and treatments of ACAD9 deficiency is available below.
Review possible medical complications related to ACAD9 deficiency:
Read more about causes of ACAD9 deficiency.
Prognosis for ACAD9 deficiency: The severity of the condition is variable with some patients dying from Cardiomyopathy during the first five years of life whereas other patients can live longer. A viral illness and ingestion of aspirin can lead to death.
Read about other experiences, ask a question about ACAD9 deficiency, or answer someone else's question, on our message boards:
Search Specialists by State and City